Friedmann's equations and Chebyshev's theorem

Yisong Yang, S. Chen, Gary W. Gibbons, Y. Li

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)35
JournalJournal of Cosmology and Astroparticle Physics
Volume12
StatePublished - 2014

Cite this

Friedmann's equations and Chebyshev's theorem. / Yang, Yisong; Chen, S.; Gibbons, Gary W.; Li, Y.

In: Journal of Cosmology and Astroparticle Physics, Vol. 12, 2014, p. 35.

Research output: Contribution to journalArticle

Yang, Yisong ; Chen, S. ; Gibbons, Gary W. ; Li, Y. / Friedmann's equations and Chebyshev's theorem. In: Journal of Cosmology and Astroparticle Physics. 2014 ; Vol. 12. pp. 35.
@article{600e58c2059549ee96ca6c22a5ddd569,
title = "Friedmann's equations and Chebyshev's theorem",
author = "Yisong Yang and S. Chen and Gibbons, {Gary W.} and Y. Li",
year = "2014",
language = "English (US)",
volume = "12",
pages = "35",
journal = "Journal of Cosmology and Astroparticle Physics",
issn = "1475-7516",
publisher = "IOP Publishing Ltd.",

}

TY - JOUR

T1 - Friedmann's equations and Chebyshev's theorem

AU - Yang, Yisong

AU - Chen, S.

AU - Gibbons, Gary W.

AU - Li, Y.

PY - 2014

Y1 - 2014

M3 - Article

VL - 12

SP - 35

JO - Journal of Cosmology and Astroparticle Physics

JF - Journal of Cosmology and Astroparticle Physics

SN - 1475-7516

ER -